# SDR ASAA2015091013008

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,537 hours, 9,734 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP, FWD & AFT VERY DIFFICULT TO CONTROL.  GETS TOO HOT OR TOO COLD WITH SMALL CONTROL MOVEMENTS.  ACFT GROUNDED. FOUND FWD CABIN AFT CABIN TEMP SENSOR FILTERS VERY DIRTY.  R & R FWD AND AFT CABIN TEMP SENSOR FILTERS REF AMM 21-61-06 AND ACCOMPLISHED CABIN TEMP, OPS CHECK REF AMM 21-61-00 WITH NO DEFECTS NOTED.
